# SDR SWAA2023010575525

- Difficulty date: November 25, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE, BS 500C AFT SIDE, S26L FWD CARGO COMPARTMENT.   REPLACED THE SUPPORT ANGLE IAW SRM51-10-02 ITEM 9 AND DRAWING 143A7505 REV D.
